# SDR USAA2012022000001

- Difficulty date: February 18, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 91,945 hours, 33,308 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE ARMING LEVER FAILED TO MOVE AT SERVICE DOOR 4L.  SLIDE PACK AND GIRT BAR UNROLLED.  INSTALLED SLIDE PACK AND GIRT BAR.  INSPECTED OK.
